Open Access
Translator Disclaimer
March 2005 Nonexistence of Solution for Higher Order Evolution Equations and Inequalities
Hirbod Assa, Mahmoud Hesaaraki
Methods Appl. Anal. 12(1): 1-18 (March 2005).

Abstract

Many authors have established results for existence and nonexistence of nonlinear evolution P.D.Es in the form $\f{\partial^k u}{\partial t^k}-\delta_1\triangle u+\delta_2\Delta^2 u=f(x,\nabla u,u)$ where $\delta_1,\delta_2\in \{0,1\}$. In this paper we will prove the nonexistence results for the general form that contains this forms for $f(x,\nabla u,u)=|x|^{-\gamma}|u|^q$ or $|u|^q$ or $|\nabla u^q|^p$.

Citation

Download Citation

Hirbod Assa. Mahmoud Hesaaraki. "Nonexistence of Solution for Higher Order Evolution Equations and Inequalities." Methods Appl. Anal. 12 (1) 1 - 18, March 2005.

Information

Published: March 2005
First available in Project Euclid: 6 June 2006

zbMATH: 1156.35344
MathSciNet: MR2203170

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.12 • No. 1 • March 2005
Back to Top